# SDR SWAA2017072415221

- Difficulty date: July 8, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 67,962 hours, 41,382 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 141A125029
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP 8R CRACKED AT BS 360.   R & R THE STRINGER CLIP IAW SRM.
